# SDR ASAA2021030934272

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,480 hours, 13,880 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003599
- Condition: Inoperative
- Location: First Officer'S
- Part time: 38,174 hours, 14,787 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE FMC P/RST LIGHT WITH VTK WARNING & SINGLE FMC OPERATION ON FO'S FMC SCRATCHPAD & NAV DISPLAY. PLACED OVERHEAD FMC SWITCH TO BOTH ON L PER QRH PROCEDURE. GROUNDED - YES. (RESOLVED ON W/O: 1866719 TASKCARD: N/R-00001 ) REMOVED AND REPLACED RIGHT FMC IAW B737-800 AMM 34-61-02. CROSSSLOAD, PERF ADJ, AND OPS TEST GOOD.CLEARS MEL 34-36J. C/N 10002596 + PLACARD REMOVED.SEAMC WILL NOTIFIED.
